Consistency of Statistical Models in the Stationary Case.
Mathematica Scandinavica, Tome 78 (1996) no. 2, pp. 293-319
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1996__78_2_167392,
author = {Goran Peskir},
title = {Consistency of {Statistical} {Models} in the {Stationary} {Case.}},
journal = {Mathematica Scandinavica},
pages = {293--319},
year = {1996},
volume = {78},
number = {2},
zbl = {0865.62012},
url = {http://geodesic.mathdoc.fr/item/MS2_1996__78_2_167392/}
}
Goran Peskir. Consistency of Statistical Models in the Stationary Case.. Mathematica Scandinavica, Tome 78 (1996) no. 2, pp. 293-319. http://geodesic.mathdoc.fr/item/MS2_1996__78_2_167392/